Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Call Doctor
Book Appointment
Dr. S.Manoj  - Cardiologist, Chennai

Dr. S.Manoj

MBBS

Cardiologist, Chennai

21 Years Experience  ·  500 at clinic
Book Appointment
Call Doctor
Dr. S.Manoj MBBS Cardiologist, Chennai
21 Years Experience  ·  500 at clinic
Book Appointment
Call Doctor
Submit Feedback
Report Issue
Get Help
Services
Feed

Personal Statement

My favorite part of being a doctor is the opportunity to directly improve the health and wellbeing of my patients and to develop professional and personal relationships with them....more
My favorite part of being a doctor is the opportunity to directly improve the health and wellbeing of my patients and to develop professional and personal relationships with them.
More about Dr. S.Manoj
Dr. S.Manoj is a renowned Cardiologist in T.Nagar, Chennai. Doctor is currently practising at Bharathiraja Superspeciality Hospital & Research Centre in T.Nagar, Chennai. Don?t wait in a queue, book an instant appointment online with Dr. S.Manoj on Lybrate.com.

Lybrate.com has an excellent community of Cardiologists in India. You will find Cardiologists with more than 30 years of experience on Lybrate.com. You can find Cardiologists online in Chennai and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Info

Specialty
Education
MBBS - . - 1997
Languages spoken
English
Awards and Recognitions
Award for “Best Angioplasty in the treatment of AMI (Heart Attack)”: INDIA-LIVE Summit, New Delhi
Award for Distinguished Services: MIOT Hospitals, Chennai
Award for Distinguished Services: MIOT Hospitals, Chennai
Professional Memberships
MNAMS

Location

Book Clinic Appointment with Dr. S.Manoj

Bharathiraja Superspeciality Hospital & Research Centre

No.20,G N Chetty Road, T.Nagar. Landmark:Opp To Buhari Hotel & Near Vani Mahal Signal, ChennaiChennai Get Directions
500 at clinic
...more
View All

Services

View All Services

Submit Feedback

Submit a review for Dr. S.Manoj

Your feedback matters!
Write a Review

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.

Hi my father having blood pressure 190 and his leg is paining and some times he is experiencing no sense also, please let me know which specialist he should consult.

BHMS
Homeopath, Secunderabad
Hi my father having blood pressure 190 and his leg is paining and some times he is experiencing no sense also, please...
Just take him to a doctor (general medicine) so that he can be thoroughly checked and advised properly based on physical examination and some tests. It's basically to know if there is any reason for the high BP and wether all other vital organs are in good state of function. Please revert once the preliminary examination is done. The patient also has to take responsibility to adhere to the healthy habits and take adequate measures. A commitment to follow a healthy diet and exercise every day (even Yoga and pranayam for a few minutes ), and taking the prescribed medications regularly will help in stabilizing the BP faster and effectively.
Submit FeedbackFeedback

I have pain in between my chest after eating wheat corns so what I do. Please tell me, what I do?

MBBS
General Physician,
I have pain in between my chest after eating wheat corns so what I do. Please tell me, what I do?
It seems as if you are having allergy. All of the allergies, what is done, is avoid direct contact with the allergen. As a routine we doctors do prescribe antihistamincs and/or steroids in the form of oral, local. And injectable medicines. Allergy tests are available and after finding the specific antigen, desensitization also can be done. Hope you are helped. Regards.
1 person found this helpful
Submit FeedbackFeedback

I am a 29 year old guy & I have some problem in my chest for last 15 days. What can I do?

MBBS
General Physician, Cuttack
I am a 29 year old guy & I have some problem in my chest for last 15 days. What can I do?
If it is due to chest pain take paracetamol,apply volini geland give hot fomentation. If no relief consult doctor
Submit FeedbackFeedback

Sir I am suffering from disc problem symptoms are: Hands and chest become pain and fire can I have solution.

BHMS
Homeopath, Faridabad
Sir I am suffering from disc problem symptoms are: Hands and chest become pain and fire can I have solution.
Hello, take gnaphalium 30 ch, 3 drops twice daily. Hypericum 1x, 2 tabs twice daily. Revert me after 7 days. Thanks.
2 people found this helpful
Submit FeedbackFeedback

Is it compulsory to take rosuvas 10 with voglibose as I am diabetes type 2 patent of age 42?

MBBS, CCEBDM, Diploma in Diabetology, Diploma in Clinical Nutrition & Dietetics, Cetificate Course In Thyroid Disorders Management (CCMTD)
Endocrinologist, Hubli-Dharwad
Is it compulsory to take rosuvas 10 with voglibose as I am diabetes type 2 patent of age 42?
lybrate-user, Thanks for the query. Since there are no details given about either the blood glucose levels, HbA1c% or lipid levels, it is impossible to give any opinion. Thanks.
Submit FeedbackFeedback

My friend has a pain in of her breast it gets started whenever she cries or takes stress she is a 19 year old women and can not understand how she gets rid of this pain she feels Daisy during the pain and even becomes unable to lift her hand sometimes please help.

MBBS
General Physician, Cuttack
My friend has a  pain in of her breast it gets started whenever she cries or takes stress she is a 19 year old women ...
It could be due to stress and anxiety.she should avoid stress. She has to take one tablet of paracetamol at the time of pain Get her examined by gynaecologist to rule out any swelling in the breast
Submit FeedbackFeedback

Does lipikind f and biostatistics gold capsule can be stopped after one week without medical supervision. All reports are normal. Taking atenolol and amlodipine.

MBBS, MD - Internal Medicine, DM - Cardiology, Fellowship in EP
Cardiologist, Delhi
Does lipikind f and biostatistics gold capsule can be stopped after one week without medical supervision. All reports...
Yes better to stop lipikind f. It is a medicine which is almost never required, and should not be given to hypertension patients.
Submit FeedbackFeedback

My 28 year, s son gets uneasy & feels high blood pressure only when if he has to give a small quantity of blood for any of blood tests whenever needed. It happened first time when I brought him to a lab for just to get his blood group only, when the nurse pricked the needle & took a little blood he felt dizziness & fell down at once, this happened when he was about 12 years of age. He also feels uneasy if & when he has to go to in any hospital for any work. Is there any solution for this? As he has to undergo various medical tests when to switch over his job. He is a Sr. Mech. Engineer in Cement industry now a days.

Bachelor of Ayurveda, Medicine and Surgery (BAMS)
Ayurveda, Mumbai
My 28 year, s son gets uneasy & feels high blood pressure only when if he has to give a small quantity of blood for a...
Dear Lybrate user, Its just a Anxiety related blood pressure, its called White Coat hypertension, seen in people or kids when they visit a medical person or lab or any medical institute like hospital/ clinic. Such anxiety doesn't cause long-term high blood pressure (hypertension). But episodes of anxiety can cause dramatic, temporary spikes in your blood pressure. You do not have to worry if its temprorary event, try to make him relax before going for checkup, Now a days you can call Lab technician for Home blood collection. If this episodes continue, would suggest please get a Normal ECG and Cardiac stress test done to rule out heart condition .He can keep watch on his Blood pressure levels at home too.
3 people found this helpful

I am 24 years of age, one month back I have got high bp due to anxiety 160/90 after that I am doing yoga meditation and walking too I am taking bp tablets now and doctor told me that to take tablets for life though my bp is normal 120/80 now, can I stop taking medicines as I am working on yoga meditation and walking?

DNB Cardiology, MD, Fellowship in Interventional Cardiology
Cardiologist, Mysore
I am 24 years of age, one month back I have got high bp due to anxiety 160/90 after that I am doing yoga meditation a...
Hi lybrate-user Do take medications as advised by your doctor. Your blood pressure is 120/80 mm hg because of the regular medications only. It is good that you are also pursuing yoga, meditation and physical activity. The requirement of the drugs may come down definitely. But, do stop or alter medications on medical advice only.
2 people found this helpful
Submit FeedbackFeedback
View All Feed

Near By Doctors

89%
(14 ratings)

Dr. Jyotirmaya Dash

MD - Medicine, DNB (Cardiology), MBBS Bachelor of Medicine and Bachelor of Surgery
Cardiologist
Medway Hospital, 
350 at clinic
Book Appointment
90%
(301 ratings)

Fortis Healthcare

A Fortis Hospital Association
Cardiologist
Fortis Malar Hospital - Chennai, 
at clinic
Book Appointment